# SDR SWAA2019100137431

- Difficulty date: September 27, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 73,816 hours, 44,131 cycles
- Engine: Cfmint CFM567B242
- Engine time: 31,460 hours, 18,951 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUTDOWN,  DIVERTED, AND DECLARED AN EMERGENCY,   OIL QUANTITY FOR THE NR 2 ENGINE DECREASED TO ZERO,  FOLLOWED BY A LOW OIL PRESSURE LIGHT AND OIL  PRESSURE DECREASING BELOW 13 PSI FOR 15 SECONDS.   FLASHING YELLOW THEN RED.   PERFORMED ENGINE SHUTDOWN IAW QRH.   R & R THE NR 2 ENGINE IAW MT.
